MAUDE Adverse Event Report: NUVASIVE SPECIALIZED ORTHOPEDICS, INC. PRECICE® INTRAMEDULLARY LIMB LENGTHENING SYSTEM; FEMUR INTRAMEDULLARY NAIL

NUVASIVE SPECIALIZED ORTHOPEDICS, INC. PRECICE® INTRAMEDULLARY LIMB LENGTHENING SYSTEM; FEMUR INTRAMEDULLARY NAIL
Model Number P8.5-80D245
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device remains in situ but may be removed in a future revision.The root cause cannot be determined at this time.A supplemental report will be submitted upon receipt of additional information.
 
Event or Problem Description
It was reported by the surgeon that the precice nail is very bent and requires revision surgery to replace nail.The nail remains in situ.
 
Additional Manufacturer Narrative
The investigation revealed that a precice model p8.5-80d245 was reported to have bent in the actuator region of the nail.No product was returned, but the provided x-ray does confirm that the nail was bent outside of its specifications.No lot number was provided so the device history record cannot be reviewed for the lot's quality inspections and specifications.The information has been added to the database for tracking and trending purposes.Trends will continue to be monitored.Without the device, a reported failure of a damaged implant cannot be confirmed.However, with the provided patient x-ray, the alternate observation of a bent nail can be confirmed.The patient was reportedly non-weight bearing, so a probable cause could be muscle contraction forces in the vastus medialis pulling the distal bone segment proximally, causing a varus deformity.Rate is within the predicted rated, no new harm determined.The associated risk document was reviewed, and the failure mode, effects, and harms potentially related to the reported event have been identified and mitigated.Furthermore, the complaint rate is within the estimated rate in the risk documentation associated with this product.Based on this risk assessment, no new or additional risk evaluation is necessary.
 
Event or Problem Description
It was reported by the surgeon that the precice nail is very bent and requires revision surgery to replace nail.The nail remains in situ with plan for removal.

Brand Name
PRECICE® INTRAMEDULLARY LIMB LENGTHENING SYSTEM
Common Device Name
FEMUR INTRAMEDULLARY NAIL
Manufacturer (Section D)
NUVASIVE SPECIALIZED ORTHOPEDICS, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key24021669
Report Number3006179046-2026-00100
Device Sequence Number16090670
Product Code HSB
UDI-Device Identifier00812258020606
UDI-Public00812258020606
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K220234
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberP8.5-80D245
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/02/2026
Supplement Date Received by Manufacturer01/02/2026
Initial Report FDA Received Date01/09/2026
Supplement Report FDA Received Date02/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown